# SDR UIEA200600271

- Difficulty date: September 28, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 95,219 hours, 18,625 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26070812
- Part serial: H28441H1515
- Condition: Blown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG WHEEL NR 14 BLOWN OUT DURING LANDING.  REMOVED AND REPLACED 13 & 14 MLG WHEEL IAW AMM 32-45-01 SPIN AND LEAK CHECK OK.  REMOVED AND REPLACED ANTI-SKID CONTROL BOX AND 14 FRONT OUTBOARD ANTI-SKID SERVO VALVE AS PER AMM 32-42-00.  TEST & LEAK CHECK OK.  ACCOMPLISHED BLOWN TIRE INSPECTION CHECK IAW AMM 05-51-25, NO ABNORMAL CONDITION FOUND.
